MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911432220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/27/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.It is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that jailing occurred.In (b)(6) 2013, the patient was referred for emergent cardiac catheterization.Subsequently, the index procedure was performed.Target lesion #1 was a de novo lesion located in the third obtuse marginal branch (om3) with 95% stenosis and was 30mm long with a reference vessel diameter of 2.25mm.Target lesion #1 was treated with pre-dilatation and placement of a 2.50x32mm promus element¿ plus stent.Following post dilatation, residual stenosis was 0%.After deployment of study stent in om3, jailing was observed in om2 extending up through mid left circumflex artery.It was reported that om2 was jailed approximately with 50% ostial stenosis.Given the complexity of the procedure and the restoration of timi 3 flow post the procedure, no intervention was performed in response to jailing.Target lesion #2 was a de novo long lesion located from proximal left circumflex artery (lcx) to distal lcx with 100% stenosis and was 26mm long with a reference vessel diameter of 2.00mm.Target lesion #2 was treated with direct placement of a 2.25x28mm promus element¿ plus stent with 0% residual stenosis.Target lesion #3 was a de novo long lesion located from proximal left anterior descending artery (lad) to mid lad with 100% stenosis and was 30mm long with a reference vessel diameter of 2.50mm.Target lesion #3 was treated with pre-dilatation and placement of 2.50x32mm and 2.50x32 mm promus element¿ plus study stents.Following post dilatation, residual stenosis was 10%.After four days, the patient was discharged on aspirin and prasugrel.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7382946
Report Number2134265-2018-03180
Device Sequence Number173595
Product Code NIQ
UDI-Device Identifier08714729807803
UDI-Public08714729807803
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2013
Device Model NumberH7493911432220
Device Catalogue Number39114-3222
Device Lot Number0015698394
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR